# SDR HSYA2011051211

- Difficulty date: May 12, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N926FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0026
- Aircraft time: 10,080 hours, 13,910 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL119Q2
- Part serial: 3802XL
- Condition: Shorted
- Location: Engine
- Part time: 621 hours, 1,189 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE CREW WAS WAITING AT THE END OF THE RUNWAY FOR CLEARANCE TO TAKE OFF, THE STANDBY POWER LIGHT AND GENERATOR OFF LIGHTS CAME ON.  SHORTLY AFTER THOSE LIGHTS CAME ON THE CREW ALSO NOTED A STRONG ELECTRICAL BURNING SMELL.  CREW ELECTED TO RETURN TO PARKING RAMP AND THEN CONTACTED FLIGHT FOLLOWING AND WAS TRANSFERRED TO MX CONTROL.  ANOTHER ACFT AND CREW WAS DISPATCHED WITH MECHANIC, MANUALS AND PARTS TO REPAIR ACFT.  MX TROUBLESHOOTING - FOUND STARTER GENERATOR BAD, R & R STARTER GENERATOR WITH SERVICEABLE UNIT - COMPLETED ACFT INSP AND ENGINE OP RUNS IAW MM 80-00-00.  NO FURTHER DEFECTS NOTED OR FOUND.
